# SDR ASOA02171

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- Engine: Pwa PW118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12007089603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE CENTER BUTT STRAP WAS FOUND CORRODED BETWEEN FRAMES 13 AND 16 AND ALSO BETWEEN FRAMES 18 AND 21.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTIONS OF THE CENTER BUTT STRAP IAW SRM'S 51-21-02, 51-25-00 AND 51-40-02.  (M)
